MAUDE Adverse Event Report: DJO, LLC CHATTANOOGA HYDROCOLLATOR, SS-2, C/W 8 STD. PACKS; UNIT, HEATING, POWERED

DJO, LLC CHATTANOOGA HYDROCOLLATOR, SS-2, C/W 8 STD. PACKS; UNIT, HEATING, POWERED
Model Number 2302
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No device was returned for evaluation.If the device is received, a follow-up report will be submitted upon completion of product evaluation.
 
Event or Problem Description
It was reported that sparks were coming out from the bottom part of the unit.There are no reported injuries, the unit looks intact with no damaged areas, and it is not leaking.

Brand Name
CHATTANOOGA HYDROCOLLATOR, SS-2, C/W 8 STD. PACKS
Common Device Name
UNIT, HEATING, POWERED
Manufacturer (Section D)
DJO, LLC
1430 decision street
vista CA 92081 9663
MDR Report Key8802221
Report Number9616086-2019-00050
Device Sequence Number320860
Product Code IRQ
UDI-Device Identifier00888912021166
UDI-Public00888912021166
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2302
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2019
Initial Report FDA Received Date07/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1